# SDR UF6A990535

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0104002
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM AT STATION 343FS HAS CORROSION.  MAINTENANCE CUT OUT DAMAGED AREA AND FABRICATED AND ANGLE FROM 2024-T3, .050 THICK BY 19.75 INCHES LONG BY 1 INCH WIDE.  ANGLE WAS SPLICED INTO FLOORBEAM BY FABRICATING A STRAP FROM 2024-T3, .050 INCHES THICK.  ALL WORK WAS DONE IAW ENGINEERING ORDER NR 99-091.  AREA WAS ALODINED AND PRIMED.  (M)
